# SDR CA990223015

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolts
- Condition: Sheared
- Location: Lt Mlg
- Part time: 9,907 hours
- Component: 6531902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR CYLINDER MOUNT, 2 BOLTS OF P/N AN525-416-20 AND P/N AN4-11A WERE SHEARED OFF.  THERE WAS NO DAMAGE TO THE CYLINDER, BUT THE REMAINING 3 BOLTS WERE FOUND LOOSE.   SUBMITTER SUGGESTED THESE BOLTS BE TORQUE CHECKED EVERY 100 HOURS.
